# SDR UIEA2021050101049

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Condition: Not Reported
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MDDR 145973 REPLACE APU FUEL FILTER.( REMOVED AND REPLACED APU FUEL FILTER ELEMENT IAW AMM 49-31-04, PENDING LEAK CHECK.   PERFORMED APU OPS. CHECK IAW AMM 49-11-00. NO LEAKS FOUND. )
